# SDR HALA2019021540955

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 34,578 hours, 5,347 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO THE NBR 1 ENGINE FUEL FILTER CLOG MESSAGE, AND ENG EPR MODE RECOVERABLE MESSAGE. CORRECTIVE ACTION: REPLACED NBR 1 ENGINE LP FUEL FILTER (4088327), OPU, PCU, AND ECC (4088328). LP 4088327, 4088328.
